On common fixed points in generalized Menger spaces


  • Salwa Abed Baghdad university, College of Education for pure sciences, Ibn Al-Haitham, department of mathematics
  • Hadeel Hussein Luaibi






Fixed Points, Weakly Compatible, Semi-Compatible, Menger Spaces.


R. Vasuki [1] proved fixed point theorems for expansive mappings in Menger spaces. R. Gujetiya and et al [2] presented an extension of the main result of Vasuki, for four expansive mappings in Menger space. In this article, an important lemma is given to prove that the iteration sequence is Cauchy under suitable condition in Menger probabilistic G-metric space (shortly, MPGM-space). And then, used to obtain three common fixed point theorems for expansive type mappings.

Author Biography

Salwa Abed, Baghdad university, College of Education for pure sciences, Ibn Al-Haitham, department of mathematics

Dr. Salwa S.Abed, assist.proff.in Dep. of math.



[1] R. Vasuki, Fixed point and common fixed point theorems for expansive maps in Menger Spaces,

[2] Bull. Cal. Math. Soc., (1991), 83: pp.565- 570.

[3] R. Gujetiya and et al,Common Fixed Point Theorem for Expansive Maps in Menger Spaces through CompatibilityInter, Math. Forum, 5, 2010, no. 63, pp.3147 – 3158.

[4] D. Dolthinov, On Completeness in quasi-metric spaces, Journal of Topology and its Applications 30 (1988) , pp.127-148.

[5] S. Czerwik , Contraction mappings in b-metric spaces, Acta Math. Univ. Ostrav. 1, (1993), pp. 5-11.

[6] A. Branciari, A fixed point theorem of Banach-Caccioppoli type on a class of generalized metric spaces, publ. Math. Debrcen, 57:1-2, (2000), pp.31-37.

[7] S. V. R. Naidu, Some fixed point theorems in metric spaces by altering distances Czechoslovak Mathematical Journal, Vol. 53,No.1, (2003), pp.205–212. http://dx.doi.org/10.1023/A:1022991929004.

[8] L.G.Huang., X. Zhang, Cone metric spaces and fixed point theorems of contractive mappings, Journal of Mathematical Analysis and Applications 332(2007), pp.1467–1475. http://dx.doi.org/10.1016/j.jmaa.2005.03.087.

[9] Z.Mastafa , B.Sims , Fixed Point Theorems for Contractive Mappings in Complete G-Metric Spaces, Fixed point Theory and Applications, Vol. (2009), pp.10

[10] S.K. Mohanta , and S. Mohanta, A Common fixed point theorem in G-metric spaces, CUBO A Mathematical Journal ,Vol.14, No 03, (2012), pp.85–101.

[11] M. Jleli and B. Samet, Remarks on G-metric spaces and fixed point theorems, Jleli and Samet Fixed Point Theory and Applications (2012), pp.1-7.

[12] M. Abbasa, A. R. Khanb, T.Nazira , Common fixed point of multivalued mappings in ordered generalized metric spaces, Filomat 26:5(2012), pp.1045–1053. http://dx.doi.org/10.2298/FIL1205045A.

[13] W. Shatanawi, Some fixed point theorems in ordered G-metric spaces and Applications, Hindawi Publishing Corporation Abstract and Applied Analysis, Volume 2011, Article ID 126205, pp.1-11, http://dx.doi.org/10.1155/2011/126205.

[14] S.S. Abed, H. H. Luaibi,Two fixed point theorems in generalized metric spaces. International Journal of Advanced Statistics and Probability, 4 (1) (2016) 16-19. http://dx.doi.org/10.14419/ijasp.v4i1.5715.

[15] S.S.Abed, H. H. Luaibi, Fixed point theorems for condensing mappings in G-spaces, International Journal of Mathematical Sciences, ISSN: 2051-5995, Vol.35, Issue.1 (2015), pp. 1701- 1711.

[16] K.Menger , Statistical Metrics, Proc. Nat. Acad. Sci. U.S.A. 28 (1942), pp. 535–537. http://dx.doi.org/10.1073/pnas.28.12.535.

[17] S.S. Chag., Y.J.Lee, Y.Q.Chen S.M.Kang and J.S.Jung, Generized contraction mapping principle and differential equations in probabilistic metric spaces, Proc. Amer. Math. Soc.124 (1996), pp. 2367-2376. http://dx.doi.org/10.1090/S0002-9939-96-03289-3.

[18] V.M. Sehgal, Bharucha-Reid A. T., Fixed Points of Contraction Mappings on Probabilistic Metric Spaces, Math. Systems Theory, vol.6 (1972), pp. 97–102. http://dx.doi.org/10.1007/BF01706080.

[19] B.Schweizer, A. Sklar, Probabilistic Metric Space, North- Holland series in Probability and Applied math. , North- Holland and pubishing co. Newyork, (1983).

[20] B.D. Pant, B. Fisher , S. Chauhan , Fixed Point Theorems in Probabilistic Metric Spaces Using Property (E.A) , Mathematica Moravica ,Vol. 17-1(2013), pp. 11–24.,

[21] S. Chander, Fixed Point Theorems for Occasionally Weakly Compatible Maps in Probabilistic Semi-Metric Spaces, Int. J. Math. Andl. vol. 3, (2009), pp.563 – 570.

[22] T.L.Hicks, Fixed Point Theory in Probabilistic Metric Spaces, Zbornik Radova, Prir.-

[23] M.Janfada ,A.R. Janfada , Z.Mollaee , Probabilistic G-Metric Space and Some Fixed Point Results, Journal Nonlinear Analysis and Appl. , ID: jnaa-00190,(2013) pp.2-10.

[24] S.S. Abed, H. H. Luaibi , Implicit fixed points in Menger G- metric spaces, International Journal of Advanced Scientific and Technical Research Issue 6 volume 1,(2016), pp.117-127.

[25] B.D.Pant, S. Chauhan, Common Fixed Point Theorems for Occasionally Weakly Compatible Mappings in Menger Probabilistic Quasi-Metric spaces, Adv. Nonlinear Var. Ineq.,14( 2), (2011), pp. 55–63.

[26] M. Kumar, Compatible Maps in G-Metric Spaces, Int. Journal of Math. Analysis, Vol. 6, No. 29 (2012), pp. 1415 – 1421.

[27] S. Chauhan, S. Kumar, Fixed point theorems in Menger spaces and applications to metric spaces, J. Appl. Math. & Informatics Vol. 30, No. 5 - 6, (2012), pp. 729 – 740.

[28] I. Golet, On Contractions in Probabilistic Metric Space, Radovi Mathematic, Vol.13, (2004), pp.87 – 92.

[29] V.M. Sehgal, Some Fixed Point Theorems in Functional Analysis and Probability, Wayne State Univ., Detroit, 1966, Ph. D. Dissertation

[30] N.Tahat, H.Aydi ,E. Karapinar ,W.Shatanawi , Common Fixed Points For Single-valued and Multi-valued Maps Satisfying A Generalized Contraction in G-Metric Spaces, Tahat et al. Fixed Point Theory and Applications (2012), 2012:48. http://dx.doi.org/10.1186/1687-1812-2012-48.

View Full Article: